MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML SM STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML SM STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM
Model Number 1554-01-150
Medical Device Problem Codes Corroded (1131); Degraded (1153)
Health Effect - Clinical Codes Edema (1820); Skin Irritation (2076); Tissue Damage (2104); No Code Available (3191)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After review of medical records patient was revised to address unstable revision, right total hip, with mri diagnosis of complete evulsion of hip girdle musculature.Revision notes reported that she has dislocated her hip twice.Mri preop to this surgery showed that she had no connection of her musculature to the greater trochanter and, therefore, because of history of dislocation and the need for a hip abductor brace 24 hours a day, it was decided she should have conversion to a constrained liner in her acetabulum and re-repair of her abductor musculatures.Patient's history of illness reported that she has corrosion between her trunnion in her femoral head causing lots of irritation from metal debris and fluid secretion around the hip.Doi: (b)(6) 2016.Dor: (b)(6) 2017; (right hip).Please see (b)(4) for the 1st revision.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML SM STATURE 15.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9871672
Report Number1818910-2020-09013
Device Sequence Number14248973
Product Code LPH
UDI-Device Identifier10603295058250
UDI-Public10603295058250
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1554-01-150
Device Catalogue Number155401150
Device Lot NumberEB4EW1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR